Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Burning pain in throat, ears hurting. Difficulty in swallowing. Is it due to laryngitis?

My throat is extremely painful with burning pain and day by day it has been getting worse. I have had this now for 5 days and now my ears are also hurting, it hurts when I swallow it feels like I m swallowing glass (it s not thonsilitis as I ve had that before). The pain stems from the middle of my throat and my voice is very husky and comes and goes. Also I feel wheezy have a cough , which hurts terribly when I do cough. I have seen a nurse who says it may be laryngitis but I can t take antibiotics for it as they won t work, does this sound correct?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
thanks for your query.
History seems that it could be a pharyngolaryngitis.
Take complete voice rest, take steam inhalation.
Take Betnesol gargles and anti histaminics and anti inflammatory drugs like Tab emanzen DP & Levocet. These will subsides all your symptoms.
Avoid cold & junk foods, smoking and alcohol.
Thanks take care.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor